American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Natàlia Castellana and Ramón Flores. Homotopy idempotent functors on classifying spaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] John R. Klein and John W. Peter. Fake wedges. Trans. Amer. Math. Soc. 366 (2014) 3771-3786.
Abstract, references, and article information   
View Article: PDF

[3] Michael Ching. A chain rule for Goodwillie derivatives of functors from spectra to spectra. Trans. Amer. Math. Soc. 362 (2010) 399-426. MR 2550157.
Abstract, references, and article information   
View Article: PDF

[4] Andrew Mauer-Oats. Algebraic Goodwillie calculus and a cotriple model for the remainder. Trans. Amer. Math. Soc. 358 (2006) 1869-1895. MR 2197433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Fernando Muro. Suspensions of crossed and quadratic complexes, co-H-structures and applications. Trans. Amer. Math. Soc. 357 (2005) 3623-3653. MR 2146642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John R. Klein. Moduli of suspension spectra. Trans. Amer. Math. Soc. 357 (2005) 489-507. MR 2095620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Phichet Chaoha. Splitting criteria for homotopy functors of spectra. Trans. Amer. Math. Soc. 356 (2004) 1271-1280. MR 2034308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] B. Johnson and R. McCarthy. Deriving calculus with cotriples. Trans. Amer. Math. Soc. 356 (2004) 757-803. MR 2022719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yusuke Kawamoto and James P. Lin. Homotopy commutativity of $H$-spaces with finitely generated cohomology. Trans. Amer. Math. Soc. 353 (2001) 4481-4496. MR 1851180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. K. Bousfield. On the telescopic homotopy theory of spaces. Trans. Amer. Math. Soc. 353 (2001) 2391-2426. MR 1814075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Brenda Johnson and Randy McCarthy. Linearization, Dold-Puppe stabilization, and Mac Lane's $Q$-construction. Trans. Amer. Math. Soc. 350 (1998) 1555-1593. MR 1451606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Brenda Johnson. The derivatives of homotopy theory . Trans. Amer. Math. Soc. 347 (1995) 1295-1321. MR 1297532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michael Weiss. Orthogonal calculus . Trans. Amer. Math. Soc. 347 (1995) 3743-3796. MR 1321590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1